| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Loss of Range of Motion (2032); Scar Tissue (2060)
| Date of Event |
05/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42532007501 - psn tib stm 5 deg sz f l - 64760552.42512200510 - articular surface fixed bearing ultracongruent (uc) left 10 mm height - 64633622.Report source: foreign country: (b)(6).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01476.
Event or Problem Description
It was reported the patient underwent an initial knee arthroplasty.The patient then underwent an arthroscopy approximately 4 months post-implantation.Subsequently, the patient was revised 4 months later due to loosening as there was incomplete fixation and the femur was also extended.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified signs of being implanted and there is foreign material on the devices.The dhr was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: arthroplasty implants are anatomically aligned without fracture or evidence of implant loosening.Overall fit and alignment are maintained.Bone quality assessment is limited but the bones appear mildly osteopenic.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.